# SDR AALA202402056854

- Difficulty date: January 23, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 63,576 hours, 31,968 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR/FUME EVENT IN THE REAR OF THE CABIN. FLIGHT ATTENDANTS REPORTED A CHEMICAL BURNING SMELL ON DESCENT TO LANDING AT SRQ. **SUPPLEMENTAL REPORT FOR AALA202401256854: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.** (CLOSED)
